# SDR FDEA202310021684

- Difficulty date: October 2, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 50,372 hours, 7,986 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W860131
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL P/N:152W8601-31 FOUND CRACKED,AT STA1710 RBL1. EVALUATED MAIN DECK CARGO FLOOR PANEL P/N:152W8601-31 CRACKED AT STA1710 RBL1,   DAMAGE SIZE L=2.5" OUT OF ALLOWABLE LIMIT AS PER B777 SRM 53-00-50-1A  ALLOWABLE   DAMAGE 1 REV 45.0. REPAIR AS PER B777 SRM 53-00-50-2R REPAIR 1 REV 45.0. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
